# SDR AALA202006119005

- Difficulty date: June 10, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 12,982 hours, 4,893 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: AFTER TAKE-OFF, ECAM MESSAGE AFT CARGO DOOR UNSAFE. RETURNED TO PHX, EMERGENCY DECLARED. MAINTENANCE DETERMINED DOOR WAS SECURELY CLOSED, INDICATION WAS FAULTY, AND PLACARDED THE INDICATION. FLIGHT REFUELED AND RE-DEPARTED.
